# SDR EIA2001167

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U105166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 440 STRINGER 14R FRAME WEB CRACKED.  BS 440 FRAME WEB FROM STRINGER 0 TO STRINGER 16R REPLACED PER EO 53-747-1143-91 REV E AND DWG 624U0003 SH 22R.  (M)
